Über einen Satz von Herstein und Nakayama

Walter Streb

Rendiconti del Seminario Matematico della Università di Padova (1981)

  • Volume: 64, page 159-171
  • ISSN: 0041-8994

How to cite

top

Streb, Walter. "Über einen Satz von Herstein und Nakayama." Rendiconti del Seminario Matematico della Università di Padova 64 (1981): 159-171. <http://eudml.org/doc/107788>.

@article{Streb1981,
author = {Streb, Walter},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {F-algebras; (F,beta)-rings; subdirect product of division rings; Jacobson radical; simple right Ore domain},
language = {ger},
pages = {159-171},
publisher = {Seminario Matematico of the University of Padua},
title = {Über einen Satz von Herstein und Nakayama},
url = {http://eudml.org/doc/107788},
volume = {64},
year = {1981},
}

TY - JOUR
AU - Streb, Walter
TI - Über einen Satz von Herstein und Nakayama
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1981
PB - Seminario Matematico of the University of Padua
VL - 64
SP - 159
EP - 171
LA - ger
KW - F-algebras; (F,beta)-rings; subdirect product of division rings; Jacobson radical; simple right Ore domain
UR - http://eudml.org/doc/107788
ER -

References

top
  1. [1] P.M. Cohn, Algebra, vol. 2, John Wiley & Sons, London - New York- Sydney - Toronto, 1977. Zbl0341.00002MR530404
  2. [2] I.N. Herstein, The structure of a certain class of rings, Amer. J. Math., 75 (1953), pp. 864-871. Zbl0051.02501MR58580
  3. [3] I.N. Herstein, Rings with Involution, University of Chicago Press, Chicago, 1976. Zbl0343.16011MR442017
  4. [4] S. Lang, Algebra, Addison-Wesley Publishing Company, Reading, Massachusetts - Menlo Park, California - London - Sydney - Manila, 1971. Zbl0193.34701MR197234
  5. [5] J.E. McLaughlin - A. Rosfnberg, Zero divisors and commutativity of rings, Proc. Amer. Math. Soc., 4 (1953), pp. 203-211. Zbl0051.02401MR53081
  6. [6] T. Nakayama, On the commutativity of certain division rings, Cand. J. Math., 5 (1953), pp. 242-244. Zbl0051.02603MR53083
  7. [7] T. Nakayama, A remark on the commutativity of algebraic rings, Nagoya Mat. J.14 (1959), pp. 39-44. Zbl0101.02503MR101261

NotesEmbed ?

top

You must be logged in to post comments.